Journal Article

Number characteristics of observability for nonlinear continuous-time control systems

Konstantin E. Starkov

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 4, pages 425-437
Published in print December 2000 | ISSN: 0265-0754
Published online December 2000 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/17.4.425
Number characteristics of observability for nonlinear continuous-time control systems

Show Summary Details

Preview

This paper studies observability properties of polynomial and analytic continuous time control systems and is related to computational complexity of observability algorithms. Observability conditions are expressed in terms of a small number of characteristics: a degree of a universal polynomial input, a degree of nonholonomy and a new one. Main results are obtained by means of the Hermann–Nagano theorem, conditions of algebraic and holomorphic dependence and analysis of the observation space defined with help of piecewise constant inputs.

Keywords: polynomial control systems; analytic control systems; observability; observation space

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.